MathSciNet Relay Station
MathSciNet bibliographic data
MR1145561 58F22 (34C25 58E05 70F07 70H05)
Bahri, A.; Rabinowitz, P. H. Periodic solutions of Hamiltonian systems of $3$-body type. Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991), no. 6, 561–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement